MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT; SEE H10

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT; SEE H10
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 05/27/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal notification, that a patient, underwent a bilateral knee replacement initial surgery on (b)(6) 2014.The patient was implanted with a optetrak devices.Specifically, implanted with a optetrak posterior stabilized tibial insert, along with optetrak stems, optetrak patellas, optetrak screws, optetrak tibial trays, and optetrak posterior stabilized femoral components.Following the surgery, the patient began experiencing worsening symptoms, pain, instability, effusion, and antalgic gate.The patient continues to experience pain and discomfort on a daily basis in both of her knees which limits her daily activities and quality of life.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Additional information: a2, a3, b5, b7, d1, d4 all, g4 510k, h4, h6 investigation results, h7, h9 h6.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient has bilateral knee replacements, this suggests joint maladies.These devices are used for treatment not diagnosis.H6.Health effect - impact code- 4614 "[the patient is not revised]".
 
Event or Problem Description
There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Additional information received via legal department: initial implant operative report added to b7.
 
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, it was reported that the patient experienced prosthesis wear, pain, instability, effusion, ambulation difficulties and loosening.As a result, the patient will require a left knee revision on a future date.No further patient impact reported.No further information available.

Brand Name
LOGIC TIBIA PS MOD INSRT
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
katy priest
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16368786
Report Number1038671-2023-00142
Device Sequence Number15301490
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2017
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-012-35-1013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer04/12/2023
05/07/2026
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date04/12/2023
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale